Greenbergs Conjecture for the Cyclotomic Z2-extension of Certain Number Fields of Degree Four

Naoki Kumakawa*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    The purpose of this paper is to construct infinite families of real abelian number fields K of degree four with λ 2- (K) = μ2- (K) = 0 and ν2- (K) > 0.

    Original languageEnglish
    Pages (from-to)1-15
    Number of pages15
    JournalTokyo Journal of Mathematics
    Issue number1
    Publication statusPublished - 2016 Jun 1

    ASJC Scopus subject areas

    • Mathematics(all)


    Dive into the research topics of 'Greenbergs Conjecture for the Cyclotomic Z<sub>2</sub>-extension of Certain Number Fields of Degree Four'. Together they form a unique fingerprint.

    Cite this